# SDR USAASB98067

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY PATH LIGHTING WAS INOP AT SEAT ROWS 24 AND 25ABC.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT ESCAPE SLIDE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
